Latest blood results

Hi all got my latest blood results back and although billirubin has come down to 90 and all phos to 225 my alt result has gone up from 185 to 353, been on urso for 7 days but not really making much difference,to the bloody itch, after a couple of days of seeming to ease off slightly its now back with a vengeance. Taking 2 zopiclone a night to try and get some sleep but after 1 four hour chunk on Sunday night I'm now up again after an hour of sleep and 2 hours itching. Plus its now kicked off my dermatitis big time I'm covered in a rash which is slowly spreading all over the place but ive used that many lotions and potions it could be anything that has caused it and the only thing that cleared it before is steroid cream that is bad for dicky livers. Worried about results and what permanent damage is being done from these damn antibiotics.

6 Replies

oldestnewest
  • Are you seeing a specialist? Has your doctor gave you any indication of a diagnosis?

  • They think its drug induced from antibiotics, but looking back I think its possible I've had fatty liver for a number of years so I'm worried about more damage than they think there is. Don't see consultant again till 6 th may. Got an appointment with GP tomorrow to update him on what consultant said and arrange more bloods for next week. Just a bit concerned why ALT has gone way up when alk and bilirubin had come down. X

  • Hope you get some answers soon,let us know how you get on,I know it's frustrating waiting around.

  • Hi, try Lanacane medicated powder it worked for me. Can get it from any chemist or on-line. Hope this helps. :)

  • Thanks dizzime, might give that a try. X

  • Hi

    ALT is released into the blood when liver cells are destroyed, ALP is in the bile ducts. So your numbers mean your liver is irritated and these 2 enzymes in your blood prove that to the doctors. High Bilirubin(turns you yellow) is the most common indication that the liver is struggling to do its job, you want this to go lower, Albumin you want to go higher. Sometimes the numbers go up during recovery from an insult to the liver, hopefully they should go down soon. i have seen ALT over 3500 in some with serious Hep-e infections.

    Drug damage is different from fatty liver and alcohol damage, thats why its important to find the exact cause. This sort of irritation (if its the pills) can usually resolve pretty well, you could for instance take an over dose of pain killers and make a full recovery aslong as about 20% of the liver cells are left, it can rebuilt the rest like new, in a month! This is unfortunately a condition that they call "self limiting" where it will run its course, there is no magic pill or treatment.

    You might want to consider what pills your taking,remember any thing that goes into your body gives your liver work to do. No drinking, smoking, fatty foods, sugars, they will all add to your livers struggles, especially alcohol. Infact you may never be able to drink again.

    Hopefully you will be posting some better results soon

You may also like...